Communications in Number Theory and Physics
Volume 7 (2013)
The spectral curve and the Schrödinger equation of double Hurwitz numbers and higher spin structures
Pages: 125 – 143
We derive the spectral curves for $q$-part double Hurwitz numbers, $r$-spin simple Hurwitz numbers, and arbitrary combinations of these cases, from the analysis of the unstable (0, 1)-geometry. We quantize this family of spectral curves and obtain the Schrödinger equations for the partition function of the corresponding Hurwitz problems. We thus confirm the conjecture for the existence of quantum curves in these generalized Hurwitz number cases.
Published 11 September 2013